# SDR UPS99830211

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LT WING LWR SKIN AT APPROX XRS 438, AND STRINGER 68, IS CRACKED.  CUT OUT DAMAGED AREA AND REPAIRED IAW EO DC8-5730-9004.
